# SDR SWAA2019030630378

- Difficulty date: February 23, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3112Y5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT EXTERNAL GROUND POWER RECEPTACLE LOWER SKIN EXISTING REPAIR CRACKED.  REPAIRED SKIN IAW SRM.
